MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WHLCHAIR, K3, 20", SB DDLA, SA FOOT

Medline Industries, LP MEDLINE; WHLCHAIR, K3, 20", SB DDLA, SA FOOT
Catalog Number K3206N24S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon removal from the box, the frame would not go into the brackets when the seat was extended outward.
 
Additional Manufacturer Narrative
It was reported that upon removal from the box, the frame would not go into the brackets when the seat was extended outward.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
WHLCHAIR, K3, 20", SB DDLA, SA FOOT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sara young
three lakes drive
northfield, IL 60093--275
MDR Report Key50239404
Report Number1417592-2026-08619
Device Sequence Number13335258
Product Code IOR
UDI-Device Identifier00193489087164
UDI-Public00193489087164
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3206N24S
Device Lot Number16425010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown